# SDR TWAA0101205

- Difficulty date: January 17, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND NUMBER 1 CABIN TRACK, GALLEY TIE DOWN HAD CORROSION AT STA 1174.  REPLACED TRACK FROM STA 1174 TO 1308, PER SRM 51-30-1.
